Alert archive / Illinois / Tornado Warnings in 2006

Tornado Warning 58, NWS Lincoln, IL

April 16, 2006Edgar County, Vermilion County, Illinois

NWS Lincoln, IL issued this tornado warning at Apr 16, 2006, 6:03 PM CDT for Edgar County, Vermilion County, Illinois. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 16, 2006, 6:03 PM CDT (23:03 UTC)
Expired
Apr 16, 2006, 6:33 PM CDT
In force
30 min
Issued by
NWS Lincoln, IL
Area
Counties, with a storm outline in the text

Counties Edgar County, IL, Vermilion County, IL

The radar

The Indianapolis radar (KIND), 130 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 16, 1:39 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.1 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2006-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 841 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2006-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 241 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
841 J/kg
Mixed-layer CIN
-218 J/kg
Mixed-layer LCL
1072 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
241 m²/s²
0-3 km storm-relative helicity
278 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KILX 162304
TORILX
ILC045-183-162345-
/O.NEW.KILX.TO.W.0058.060416T2303Z-060416T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
603 PM CDT SUN APR 16 2006

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN VERMILION COUNTY IN EAST CENTRAL ILLINOIS
  EXTREME NORTHERN EDGAR COUNTY IN EAST CENTRAL ILLINOIS

* UNTIL 645 PM CDT

* AT 603 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM...CAPABLE OF PRODUCING TORNADOES...NEAR
  PALERMO...OR ABOUT 20 MILES NORTHWEST OF PARIS...MOVING EAST AT 30
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  SIDELL...
  INDIANOLA...
  JAMAICA...
  RIDGE FARM...
  GEORGETOWN...

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. THE STORM MAY
NOT BE PRODUCING A TORNADO AT THE MOMENT...BUT IS EXPECTED TO DURING
THE WARNING PERIOD. FOR YOUR SAFETY...GO INDOORS NOW TO AN INTERIOR
ROOM OR A BASEMENT...AND STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3994 8793 3985 8793 3986 8754 4005 8754

$$

BARNES
2 follow-up statements
000 
WWUS53 KILX 162318
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
618 PM CDT SUN APR 16 2006

ILC095-123-143-175-170000-
/O.CON.KILX.SV.W.0104.000000T0000Z-060417T0000Z/
PEORIA-MARSHALL-KNOX-STARK-
618 PM CDT SUN APR 16 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHERN PEORIA...WESTERN MARSHALL...NORTHEASTERN KNOX AND STARK
COUNTIES...

AT 617 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM ALTONA TO KICKAPOO...OR
ALONG A LINE EXTENDING FROM 13 MILES SOUTHWEST OF KEWANEE TO 9 MILES
NORTHWEST OF PEORIA...MOVING NORTHEAST AT 20 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  WEST JERSEY.
  PRINCEVILLE.
  LA FAYETTE.
  DUNLAP.
  TOULON.
  WYOMING.
  ELMIRA.
  CASTLETON.

OTHER LOCATIONS AFFECTED INCLUDE...PEORIA...MONICA...DUNCAN...LAWN
RIDGE...OSCEOLA...CAMP GROVE AND BRADFORD.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 4114 9027 4109 9032 4070 8980 4087 8958
      4115 8936 4114 8965 4123 8966 4123 8987
      4115 8987

$$

GOETSCH
000 
WWUS53 KILX 162333
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
633 PM CDT SUN APR 16 2006

ILC045-183-162343-
/O.CAN.KILX.TO.W.0058.000000T0000Z-060416T2345Z/
EDGAR-VERMILION-
633 PM CDT SUN APR 16 2006

...THE TORNADO WARNING FOR EXTREME NORTHWESTERN EDGAR AND SOUTHERN
VERMILION COUNTIES HAS BEEN CANCELLED...

AT 628 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD WEAKENED...THUS
THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 9 PM. REMAIN ALERT TO THE 
POSSIBILITY OF MORE SEVERE WEATHER.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3994 8793 3985 8793 3986 8754 4005 8754

$$

BARNES

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at Apr 16, 12:11 PM CDT, 5 hours 52 minutes earlier.

Area forecast discussion, Apr 16, 12:11 PM CDT, 5 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1211 PM CDT SUN APR 16 2006

.DISCUSSION...
ONGOING SEVERE WEATHER MAIN CONCERN. ALREADY SPINNING UP FOR TOR
WATCH 193...SO WILL KEEP THIS SHORT.

SHORT TERM...THIS AFTERNOON AND TONIGHT...
SIGNIFICANT SHORTWAVE AND UPPER H5 TROUGH TO MOVE ACROSS THE CWA THIS
AFTERNOON AND EVENING. SPC HAS INCREASED THE DAY ONE TOR GRAPHIC TO
15% IN RESPONSE TO SHEAR PROFILES AND DESTABILIZATION TAKING PLACE
ACROSS THE C IL. RUC AND ETA 12 INDICATE STORMS ERUPTING EARLY THIS
AFTERNOON AND CONTINUING THROUGH LATE EVENING. SEVERAL LINES OF
STORMS ARE EXPECTED...WITH ROTATING SUPERCELLS LIKELY WITH POSSIBLE
STRONG TORNADOES. SPC MESOANALYSIS PAGE IS INDICATING THE BEST
CHANCES FOR SEVERE WEATHER SOUTHWEST OF A LINE FROM PEORIA TO
EFFINGHAM...ESPECIALLY IN THE SPRINGFIELD AND JACKSONVILLE AREA
EARLIER THIS AFTERNOON. AS THE SURFACE LOW PROGRESSES INTO C IL BY
00Z... WE WILL SEE THE CHANCES FOR SEVERE WEATHER EXPAND EASTWARD
INTO THE BLOOMINGTON...CHAMPAIGN AND DANVILLE AREAS.

THE SEVERE STORMS WILL LAST UNTIL 10 PM IN OUR EASTERN AREAS...BUT
SHOULD WEAKEN CONSIDERABLY AFTER MIDNIGHT...WHEN THE LOW WILL BE
INTO INDIANA...AND OUR AIRMASS WILL BEGIN TO DRY AND COOL AND ALL
LEVELS. KEPT THE SEVERE THUNDERSTORM WORDING IN THE GRIDS UNTIL
MIDNIGHT...BUT MAY BE ABLE TO CLEAR THE SEVERE THREAT FROM THE
ILLINOIS RIVER AREA BY EARLY THIS EVENING.

LONG TERM...MONDAY THROUGH SATURDAY...
HIGH PRESSURE WILL PUSH SOUTHWARD FROM THE WESTERN GREAT LAKES ON
MONDAY...ALLOWING FOR PRECIP TO MOVE SOUTH OF OUR CWA. THE TIMING
APPEARS TO BE A LITTLE SLOWER THAN YESTERDAYS MODELS...AND I PULLED
PRECIP FROM TUESDAY AFTERNOON...AND LOWERED THE CHANCES TUESDAY
EVENING. IT APPEARS THE PRE FRONTAL PRECIP WILL REACH OUR W CWA
BETWEEN MIDNIGHT AND 6 AM ON WEDNESDAY. THUNDERSTORMS WILL CONTINUE
INTO WEDNESDAY EVENING...AS THE FRONT SHEARS OUT AND SLOWS DOWN.
THE LONG WAVE TROUGH WILL LINGER TO OUR NW OVER THE SD/IA BORDER
UNTIL THURSDAY...SO I KEPT SLIGHT CHC POPS IN PRIMARILY THE NORTHERN
PORTION OF OUR CWA THROUGH FRIDAY. THE LOW WILL LINGER IN THE
CENTRAL EAST COAST OVER THE WEEKEND...WITH A TROUGH EXTENDING TOWARD
IL. HOWEVER...DRY CONDITIONS ARE EXPECTED TO PREVAIL AS THE SURFACE
RIDGE PROVIDES ENOUGH DRY AIR IN ILLINOIS.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SHIMON
Hazardous weather outlook, Apr 16, 11:43 AM CDT, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1143 AM CDT SUN APR 16 2006

ILZ027>031-036>038-040>044-047>054-061-171200-
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CASS-MENARD-SCOTT-MORGAN-
SANGAMON-CHRISTIAN-MACON-MOULTRIE-SHELBY-
1143 AM CDT SUN APR 16 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND TONIGHT.

A STRONG UPPER LEVEL LOW PRESSURE IN CENTRAL IOWA WILL MOVE
SOUTHEAST THIS AFTERNOON...ALONG A WARM FRONT EXTENDING ACROSS
CENTRAL ILLINOIS. THE LOW WILL COMBINE WITH WARM MOIST AIR SOUTH
OF THE FRONT...TO PRODUCE THUNDERSTORMS THIS AFTERNOON AND INTO
TONIGHT. TORNADOES ARE POSSIBLE ACROSS CENTRAL ILLINOIS THIS AFTERNOON
AND EARLY EVENING. LARGE HAIL OVER GOLFBALL SIZE...AND DAMAGING
WINDS OVER 70 MPH...ARE LIKELY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ANOTHER SYSTEM WILL MOVE INTO THE AREA TUESDAY NIGHT AND
WEDNESDAY...LEADING TO THE POSSIBILITY OF MORE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THROUGH ABOUT 8 PM.

ILZ045-046-055>057-062-063-066>068-071>073-171200-
CHAMPAIGN-VERMILION-DOUGLAS-COLES-EDGAR-CUMBERLAND-CLARK-
EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
1143 AM CDT SUN APR 16 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND
SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A MODERATE RISK OF SEVERE THUNDERSTORMS IS IN PLACE THIS
AFTERNOON AND TONIGHT.

A STRONG UPPER LEVEL LOW PRESSURE IN CENTRAL IOWA WILL MOVE
SOUTHEAST THIS AFTERNOON...ALONG A WARM FRONT EXTENDING ACROSS
CENTRAL ILLINOIS. THE LOW WILL COMBINE WITH WARM MOIST AIR SOUTH
OF THE FRONT...TO PRODUCE THUNDERSTORMS THIS AFTERNOON AND INTO
TONIGHT. TORNADOES ARE POSSIBLE ACROSS EAST CENTRAL AND SOUTHEAST
ILLINOIS LATER THIS AFTERNOON AND EVENING. LARGE HAIL OVER
GOLFBALL SIZE...AND DAMAGING WINDS OVER 70 MPH...ARE LIKELY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ANOTHER SYSTEM WILL MOVE INTO THE AREA TUESDAY NIGHT AND
WEDNESDAY...LEADING TO THE POSSIBILITY OF MORE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY...PRIMARILY BETWEEN 2 PM AND 10 PM.

GEELHART

In the hours before

Local storm report, Apr 16, 5:27 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
527 PM CDT SUN APR 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     TORNADO          TEUTOPOLIS              39.13N 88.48W
04/16/2006                   EFFINGHAM          IL   CO-OP OBSERVER

            REPORTED BY COOP OBSERVER VIA POLICE RADIO BROADCAST WAS
            A REPORTED TORNADO ON THE GROUND IN TEUTOPOLIS. A
            BUILDING IS REPORTED DAMAGED AND A GAS LEAK ALSO AT 700
            BLOCK OF NORTH 200 STREET.

0523 PM     TORNADO          3 SE ARCOLA             39.65N 88.26W
04/16/2006                   DOUGLAS            IL   LAW ENFORCEMENT

            EYEWITNESS REPORT OF A TORNADO WITH NO DAMAGE REPORTED AT
            THIS TIME.

&&

OUSLEY
Local storm report, Apr 16, 5:32 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
532 PM CDT SUN APR 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     FUNNEL CLOUD     2 W NEWTON              38.99N 88.20W
04/16/2006                   JASPER             IL   CO-OP OBSERVER

            2 FUNNEL CLOUDS PASSING JUST SOUTH OF TOWN.

&&

OUSLEY
Local storm report, Apr 16, 5:36 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
536 PM CDT SUN APR 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     FUNNEL CLOUD     5 S ARCOLA              39.61N 88.30W
04/16/2006                   COLES              IL   LAW ENFORCEMENT

&&

OUSLEY
Local storm report, Apr 16, 5:43 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
543 PM CDT SUN APR 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     TORNADO          1 W ARCOLA              39.68N 88.32W
04/16/2006                   DOUGLAS            IL   EMERGENCY MNGR

            TORNADO ON GROUND REPORTED BY ESDA.

&&

OUSLEY
Local storm report, Apr 16, 5:50 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
550 PM CDT SUN APR 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     HAIL             5 NE VICTORIA           41.08N 90.03W
04/16/2006  E0.88 INCH       KNOX               IL   TRAINED SPOTTER

&&

OUSLEY
Local storm report, Apr 16, 5:52 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
552 PM CDT SUN APR 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     FUNNEL CLOUD     WEST LIBERTY            38.87N 88.09W
04/16/2006                   JASPER             IL   TRAINED SPOTTER

            FUNNEL CLOUD REPORTED AT 545 PM. HAS SINCE LIFTED. NO
            TOUCHDOWNS.

&&

OUSLEY

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 6:10 AM CDTSevere Thunderstorm WarningILXChampaign, Vermilion42 min
Apr 16, 1:23 PM CDTSevere Thunderstorm WarningILXPeoria49 min
Apr 16, 1:25 PM CDTSevere Thunderstorm WarningILXTazewell65 min
Apr 16, 1:34 PM CDTSevere Thunderstorm WarningILXLogan, Menard, Sangamon56 min
Apr 16, 1:38 PM CDTTornado WarningILXTazewell52 min
Apr 16, 2:02 PM CDTSevere Thunderstorm WarningILXPeoria, Woodford43 min
Apr 16, 2:13 PM CDTTornado WarningILXMcLean, Tazewell, Woodford47 min
Apr 16, 2:27 PM CDTSevere Thunderstorm WarningILXChristian, Macon48 min
Apr 16, 2:33 PM CDTSevere Thunderstorm WarningILXDeWitt, Macon42 min
Apr 16, 2:53 PM CDTTornado WarningILXMacon37 min
Apr 16, 2:54 PM CDTSevere Thunderstorm WarningILXMcLean58 min
Apr 16, 3:00 PM CDTSevere Thunderstorm WarningILXMcLean45 min
Apr 16, 3:14 PM CDTTornado WarningILXMacon, Piatt46 min
Apr 16, 3:20 PM CDTTornado WarningILXChristian, Shelby25 min
Apr 16, 3:29 PM CDTTornado WarningILXPiatt46 min
Apr 16, 3:33 PM CDTSevere Thunderstorm WarningILXMcLean, Woodford48 min
Apr 16, 3:38 PM CDTTornado WarningILXEffingham, Shelby52 min
Apr 16, 3:46 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan22 min
Apr 16, 3:46 PM CDTTornado WarningILXChampaign44 min
Apr 16, 3:58 PM CDTSevere Thunderstorm WarningILXColes, Douglas, Moultrie, Shelby62 min
Apr 16, 4:16 PM CDTTornado WarningILXEffingham, Shelby44 min
Apr 16, 4:24 PM CDTTornado WarningILXCumberland51 min
Apr 16, 4:27 PM CDTSevere Thunderstorm WarningILXMacon, Piatt48 min
Apr 16, 4:58 PM CDTTornado WarningILXJasper47 min
Apr 16, 5:01 PM CDTTornado WarningILXEffingham29 min
Apr 16, 5:04 PM CDTSevere Thunderstorm WarningILXColes, Douglas56 min
Apr 16, 5:13 PM CDTTornado WarningILXColes, Douglas41 min
Apr 16, 5:16 PM CDTTornado WarningILXClark, Cumberland44 min
Apr 16, 5:19 PM CDTSevere Thunderstorm WarningILXMcLean41 min
Apr 16, 5:37 PM CDTSevere Thunderstorm WarningILXCumberland, Effingham, Shelby49 min
Apr 16, 5:43 PM CDTTornado WarningILXEdgar47 min
Apr 16, 5:45 PM CDTTornado WarningILXCrawford, Jasper45 min
Apr 16, 5:53 PM CDTSevere Thunderstorm WarningILXKnox, Marshall, Peoria, Stark67 min
Apr 16, 5:58 PM CDTSevere Thunderstorm WarningILXDouglas54 min
Apr 16, 6:13 PM CDTSevere Thunderstorm WarningILXClark, Crawford, Cumberland, Effingham, Jasper62 min
Apr 16, 6:29 PM CDTTornado WarningILXChampaign46 min
Apr 16, 6:30 PM CDTTornado WarningILXEdgar30 min
Apr 16, 6:38 PM CDTSevere Thunderstorm WarningILXColes, Edgar52 min
Apr 16, 6:53 PM CDTSevere Thunderstorm WarningILXClark, Crawford, Jasper67 min
Apr 16, 6:59 PM CDTTornado WarningILXVermilion31 min

Nearby

Tornado Warnings in Illinois, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.